Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 52, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 21, 2010, 1:56 PM EDT for Dodge County, Telfair County, Wheeler County, Georgia. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2010, 1:56 PM EDT (17:56 UTC)
- Expired
- May 21, 2010, 2:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dodge County, GA, Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 80 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 1:56 PM EDT | HAIL 1.25 | 5 Nw Helena, GA | |
| May 21, 2:11 PM EDT | HAIL 1.25 | Mcrae, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 12:50 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1751 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
016
WUUS52 KFFC 211756
SVRFFC
GAC091-271-309-211845-
/O.NEW.KFFC.SV.W.0052.100521T1756Z-100521T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 PM EDT FRI MAY 21 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DODGE COUNTY IN CENTRAL GEORGIA
NORTH CENTRAL TELFAIR COUNTY IN CENTRAL GEORGIA
CENTRAL WHEELER COUNTY IN CENTRAL GEORGIA
* UNTIL 245 PM EDT
* AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR HELENA...
MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCRAE
AND SCOTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3213 8276 3204 8266 3189 8300 3210 8308
3214 8301
TIME...MOT...LOC 1756Z 308DEG 9KT 3211 8293
$$1 follow-up statement
537
WWUS52 KFFC 211823
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT FRI MAY 21 2010
GAC091-211830-
/O.CAN.KFFC.SV.W.0052.000000T0000Z-100521T1845Z/
DODGE GA-
223 PM EDT FRI MAY 21 2010
...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY IS CANCELLED...
THE SEVERE STORM HAS MOVED SOUTHEAST OF THE COUNTY AND SEVERE
WEATHER IS NO LONGER EXPECTED AT THIS TIME.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.
LAT...LON 3202 8304 3214 8289 3213 8276 3204 8266
3189 8300
TIME...MOT...LOC 1820Z 308DEG 9KT 3207 8287
$$
GAC271-309-211845-
/O.CON.KFFC.SV.W.0052.000000T0000Z-100521T1845Z/
TELFAIR GA-WHEELER GA-
223 PM EDT FRI MAY 21 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR CENTRAL WHEELER AND NORTH CENTRAL TELFAIR COUNTIES...
AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS LARGE STORM STRETCHED
FROM NEAR MCRAE TO SOUTHEAST OF SCOTLAND...AND MOVING SOUTHEAST AT
10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WORKMORE...SCOTLAND...SPRING HILL AND TOWNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3202 8304 3214 8289 3213 8276 3204 8266
3189 8300
TIME...MOT...LOC 1820Z 308DEG 9KT 3207 8287
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 5:00 AM EDT, 8 hours 56 minutes earlier.
Area forecast discussion, May 21, 5:00 AM EDT, 8 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT FRI MAY 21 2010 .SHORT TERM /TODAY THROUGH SUNDAY/... UPPER TROUGH WILL MAKE ITS WAY NORTHEASTWARD THROUGH THE OHIO VALLEY TODAY AND TONIGHT. SEVERAL SHORT WAVES ASSOCIATED WITH THIS FEATURE WILL MOVE ACROSS GEORGIA THROUGH TONIGHT. SHOWERS AND THUNDERSTORMS WITH FIRST WAVE CURRENTLY MOVING THROUGH THE STATE. THE TREND HAS BEEN FOR WEAKENING AS THE STORMS MOVE EAST INTO THE MORE STABLE AIR. HOWEVER...MORE CONVECTION SHOULD DEVELOP TODAY AS CAPES INCREASE AND WEST TO SOUTHWEST FLOW ALOFT INCREASES AROUND THE UPPER TROUGH. MOST OF THE DYNAMICS SHOULD BE MOVING EAST INTO THE CAROLINAS BY SATURDAY MORNING...BUT HAVE LEFT SLIGHT CHANCE ACROSS THE EXTREME EASTERN BORDER FOR SATURDAY. DRY FOR SUNDAY WITH THE UPPER RIDGE BUILDING OVER THE NORTHERN GULF. HAVE GENERALLY FOLLOWED A MAV/MET COMPROMISE. .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MODELS AGREE ON LOW PRESSURE SLIDING DOWN THE ATLANTIC COAST AND DEEPENING WESTWARD. THIS PUTS GEORGIA IN A PATTERN OF UNSETTLED WEATHER WITH MOISTURE CIRCULATING INTO THE STATE FROM THE ATLANTIC. SO HAVE INCLUDED LOW POPS FOR EACH DAY THROUGH THE LONG TERM. && .AVIATION...UPDATE... SHOWERS/T-STORMS MOVING ACROSS N AND PARTS OF CENTRAL GA THE MAIN PROBLEM. CHANCES FOR IFR CONDITIONS ASSOCIATED WITH ANY HEAVY PRECIP ALONG WITH VARIABLE WINDS 10-15G20-25 KTS UNTIL THE MAIN CONVECTION PASSES. OTHERWISE MAINLY VFR CONDITIONS WITH SOME MVFR CONDITIONS ASSOCIATED WITH SHOWERS AND DIEING CONVECTION. CONVECTION GENERALLY EXPECTED TO POP AGAIN THIS AFTERNOON INTO EVENING. SURFACE WINDS ESE BECOMING SSE 5-10 KTS EXCEPT VARIABLE WINDS ASSOCIATED WITH ANY CONVECTION. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 82 65 87 63 92 / 70 40 20 10 5 ATLANTA 81 66 86 66 91 / 60 30 10 5 5 BLAIRSVILLE 73 60 83 58 87 / 80 50 20 10 5 CARTERSVILLE 79 62 87 58 91 / 70 20 5 10 5 COLUMBUS 88 67 91 69 95 / 40 20 10 5 5 GAINESVILLE 78 65 85 65 89 / 70 50 10 10 5 MACON 88 66 90 65 94 / 50 30 10 10 5 ROME 81 64 89 59 95 / 70 20 5 10 5 PEACHTREE CITY 82 62 87 61 91 / 60 20 10 5 5 VIDALIA 88 69 88 70 91 / 40 40 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 41
Hazardous weather outlook, May 21, 12:58 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1258 PM EDT FRI MAY 21 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1258 PM EDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .SYNOPSIS... A WARM FRONT WILL REMAIN NEARLY STATIONARY ACROSS GEORGIA TODAY. A COLD FRONT WILL APPROACH THE TENNESSEE VALLEY LATE TONIGHT AND WEAKEN OR DISSIPATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE FROM CARROLLTON TO VIDALIA AND SOUTH THROUGH EARLY THIS EVENING. SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THROUGH TONIGHT. .DISCUSSION... CAPES OF 1000 TO 2000 ARE EXPECTED ACROSS THE AREA. THE SOUTHERN PERIPHERY OF AN UPPER TROUGH PUSHING INTO THE MID U.S. WILL BRING 35 TO 40 KNOTS OF UNIDIRECTIONAL DEEP SHEAR ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. THIS WILL GIVE POTENTIAL FOR STORMS TO DEVELOP ALONG AND AHEAD OF THE COLD FRONT DURING THE AFTERNOON WITH THE THREAT FOR ISOLATED DAMAGING WINDS AND LARGE HAIL THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS OVER EAST GEORGIA ON SATURDAY AND MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Special weather statement, May 21, 8:34 AM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 834 AM EDT FRI MAY 21 2010 GAZ053>058-068-070-071-211300- 834 AM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PIKE... MONROE...LAMAR...SPALDING...BUTTS...COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 900 AM EDT... AT 832 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MCKIBBEN...MOVING EAST AT 30 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS PIKE...MONROE...LAMAR...SPALDING...BUTTS... COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES...INCLUDING AREAS AROUND CHAPPEL MILL...JENKINSBURG...WALKER MILL...EXPERIMENT... HIGHLAND MILLS...TOWALAGA...SUNNY SIDE...ORCHARD HILL...GRIFFIN... LUELLA...LOCUST GROVE...HAMPTON...MCKIBBEN...HIGH FALLS STATE PARK AND BLOUNT. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, May 21, 9:02 AM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 902 AM EDT FRI MAY 21 2010 GAZ058-059-211330- 902 AM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BUTTS AND JASPER COUNTIES UNTIL 930 AM EDT... AT 858 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MCELHENEYS CROSSROADS...MOVING EAST AT 35 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS BUTTS AND JASPER COUNTIES...INCLUDING AREAS AROUND TURTLE COVE...STARK...WORTHVILLE...INDIAN SPRINGS STATE PARK...FLOVILLA...JACKSON...MCELHENEYS CROSSROADS...CALVIN... ADGATEVILLE...MONTICELLO...HILLSBORO...SHADY DALE AND PIEDMONT. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, May 21, 9:27 AM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 927 AM EDT FRI MAY 21 2010 GAZ058>060-211400- 927 AM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BUTTS... PUTNAM AND JASPER COUNTIES UNTIL 1000 AM EDT... AT 924 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PIEDMONT...MOVING EAST AT 30 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS BUTTS...PUTNAM AND JASPER COUNTIES... INCLUDING AREAS AROUND PIEDMONT...CALVIN...MCELHENEYS CROSSROADS... EUDORA...ADGATEVILLE...SHADY DALE...MONTICELLO...CENTRAL GEORGIA EXPERIMENT STATION...STANFORDVILLE...WILLARD...RESSEAUS CROSSROADS... ROCK EAGLE 4-H CENTER...EATONTON...WARFIELD AND FLAT ROCK. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, May 21, 1:24 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 124 PM EDT FRI MAY 21 2010 GAZ097-109>111-211815- 124 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN TELFAIR...WHEELER...DODGE AND LAURENS COUNTIES UNTIL 215 PM EDT... AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LITTLE OCMULGEE STATE PARK...AND MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE SMALL HAIL...WIND GUSTS TO 40 MPH AND HEAVY RAIN AS IT MOVES ACROSS PARTS OF EAST CENTRAL DODGE...SOUTH LAURENS...NORTH TELFAIR AND CENTRAL WHEELER COUNTIES. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:32 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Upson | 43 min |
| May 21, 7:02 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe | 43 min |
| May 21, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Wheeler | 56 min |
| May 21, 2:20 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 38 min |
| May 21, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 48 min |
| May 21, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 21 min |
| May 21, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 42 min |
| May 21, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 46 min |
| May 21, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 39 min |
| May 21, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 39 min |
| May 21, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 35 min |
| May 21, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 40 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 44 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Taylor | 44 min |
| May 21, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Peach | 66 min |
| May 21, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 56 min |
| May 21, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 47 min |
| May 21, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach | 36 min |
| May 21, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 68 min |
| May 21, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 58 min |
| May 21, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 49 min |
| May 21, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Wheeler | 46 min |
| May 21, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 63 min |
| May 21, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Emanuel, Laurens, Montgomery, Treutlen, Wheeler | 63 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.